# SDR AALA202201049602

- Difficulty date: November 12, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LEFT HAND CONTINUITY FITTING AT FR 2 AND Y0 REQUIRES REPLACEMENT PER EO 5319Y017-002 REQUIREMENTS. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
